# SDR TC8A98030

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184SK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45981
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Nr 3 Hyd Syst
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, EXPERIENCED LOSS OF HYDRAULIC FLUID AND PRESSURE.  COMPLIED WITH EMERGENCY CHECKLIST.  FOUND AND REPLACED 2 PRESSURE HARD LINES FROM ENGINE HYDRAULIC PUMP THAT WERE SPLIT W/FLEX LINES.  HYDRAULIC CASE DRAIN FILTERS FOUND OK.  CHECKED ON RUN IAW 29-10-0.
